MathSciNet Relay Station
MathSciNet bibliographic data
MR1240265 35Q30 (34G20 35K57 47N20 76N10)
Temam, Roger; Wang, Shou Hong Inertial forms of Navier-Stokes equations on the sphere. J. Funct. Anal. 117 (1993), no. 1, 215–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement